African Diaspora Journal of Mathematics

An Extension of Hardy-Hilbert's Integral Inequality

W. T. Sulaiman

Full-text: Open access

Abstract

New kinds of Hardy-Hilbert's integral inequalities are presented.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 10, Number 2 (2010), 66-71.

Dates
First available in Project Euclid: 29 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1291058601

Mathematical Reviews number (MathSciNet)
MR2774258

Zentralblatt MATH identifier
1241.26022

Subjects
Primary: 26D15: Inequalities for sums, series and integrals

Keywords
Hardy-Hilbert's integral inequality integral inequalities

Citation

Sulaiman, W. T. An Extension of Hardy-Hilbert's Integral Inequality. Afr. Diaspora J. Math. (N.S.) 10 (2010), no. 2, 66--71. https://projecteuclid.org/euclid.adjm/1291058601


Export citation